TU Darmstadt / ULB / TUbiblio

An Extension of the Discontinuous Galerkin Method for the Singular Poisson Equation

Kummer, Florian and Oberlack, Martin :
An Extension of the Discontinuous Galerkin Method for the Singular Poisson Equation.
[Online-Edition: http://dx.doi.org/10.1137/120878586]
In: SIAM Journal on Scientific Computing, 35 (2) A603-A622. ISSN 1064-8275
[Article] , (2013)

Official URL: http://dx.doi.org/10.1137/120878586
Item Type: Article
Erschienen: 2013
Creators: Kummer, Florian and Oberlack, Martin
Title: An Extension of the Discontinuous Galerkin Method for the Singular Poisson Equation
Language: English
Journal or Publication Title: SIAM Journal on Scientific Computing
Volume: 35
Number: 2
Uncontrolled Keywords: BoSSS
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Date Deposited: 20 Aug 2014 09:27
Official URL: http://dx.doi.org/10.1137/120878586
Identification Number: doi:10.1137/120878586
Export:

Optionen (nur für Redakteure)

View Item View Item